# SDR SWIA202158010

- Difficulty date: March 17, 2021
- Submitted: May 7, 2021
- Operation: Air carrier
- Aircraft: N803SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15062
- Aircraft time: 37,560 hours, 23,900 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Nicked
- Location: Bs 1015-1045
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*FS 1015-1045 BETWEEN STR 27- 24R SEVERAL NICKS AND SCRATCHES     (C-CHECK RO 5/3/2021)    REPAIRED EXTERNAL SKIN FS1015.00-1045.00, STRINGER 27-24R PER SRM 51-12-00-001-001-A01 & REO 690-53-61-993 REV --, DATED 2021-04-06.  SEE CONTINUATION CARD FOR DETAILS.  COMPLIED WITH TASK CARD 51-900-1002-SKY.
